# SDR MALA070182

- Difficulty date: October 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 24,289 hours, 26,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS WERE FOUND IN THE RT FUSELAGE SKIN, IN THE ICE GUARD AREA LOCATED FROM STA 313 AND STA 321, BETWEEN STRINGERS SL1615 AND SL 1622.  DOUBLER/TRIPLER INSTALLED IAW EO NR S53494.
